Please use this identifier to cite or link to this item:
|Title:||A diffusive predator-prey model in heterogeneous environment||Contributor(s):||Du, Yihong (author); Hsu, Sze-Bi (author)||Publication Date:||2004||DOI:||10.1016/j.jde.2004.05.010||Handle Link:||https://hdl.handle.net/1959.11/3648||Abstract:||In this paper, we demonstrate some special behavior of steady-state solutions to a predator-prey model due to the introduction of spatial heterogeneity. We show that positive steady-state solutions with certain prescribed spatial patterns can be obtained when the spatial environment is designed suitably. Moreover, we observe some essential differences of the behavior of our model from that of the classical Lotka-Volterra model that seem to arise only in the heterogeneous case.||Publication Type:||Journal Article||Source of Publication:||Journal of Differential Equations, 203(2), p. 331-364||Publisher:||Elsevier||Place of Publication:||Orlando, United States of America||ISSN:||0022-0396||Field of Research (FOR):||010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems||Socio-Economic Outcome Codes:||970101 Expanding Knowledge in the Mathematical Sciences||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 138
|Appears in Collections:||Journal Article|
School of Science and Technology
Files in This Item:
checked on Nov 26, 2018
checked on Mar 5, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.